# SDR P5CA9700287

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 OUTBOARD - SAILBOAT DOOR - 484AR EDGE CRACKED BETWEEN BOTH FORWARD LOCK BRACKETS. REPAIRED PER BOEING SRM 51-40-06.
